Alert archive / Maine / Snow Squall Warnings in 2021
Snow Squall Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this snow squall warning at Mar 14, 2021, 5:26 PM EDT for Washington County, Maine. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2021, 5:26 PM EDT (21:26 UTC)
- Expired
- Mar 14, 2021, 6:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
County Washington County, ME
The radar
The Caribou radar (KCBW), 159 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
076
WWUS51 KCAR 142127
SQWCAR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Caribou ME
526 PM EDT Sun Mar 14 2021
MEC029-142215-
/O.NEW.KCAR.SQ.W.0003.210314T2126Z-210314T2215Z/
Washington ME-
526 PM EDT Sun Mar 14 2021
The National Weather Service in Caribou Maine has issued a
* Snow Squall Warning for...
Southern Washington County in southeastern Maine...
* Until 615 PM EDT.
* At 526 PM EDT, a dangerous snow squall was located along a line
extending from 9 miles northeast of Machias to near Deblois, moving
southeast at 20 mph.
HAZARD...Near whiteout conditions. Zero visibility in snow and
blowing snow. Wind gusts greater than 30 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
This includes US Highway 1 between Millbridge and East Machias.
Locations impacted include...
Machias, Cherryfield, Jonesport, Harrington, Jonesboro, Columbia
Falls, Cutler, Columbia, Deblois, Centerville, Millbridge, East
Machias, Machiasport, Marshfield, Beals, Whiting, Roque Bluffs,
Whitneyville, Northfield and Beddington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rapid visibility reduction and potentially icy roads are likely to
lead to accidents. Consider delaying travel until the squall passes
your location. If traveling, pull off to a safe location and turn
your headlights on.
&&
LAT...LON 4461 6717 4461 6720 4457 6723 4456 6730
4453 6736 4451 6748 4452 6789 4473 6805
4487 6809 4482 6727 4470 6705
TIME...MOT...LOC 2126Z 321DEG 17KT 4479 6729 4482 6800
$$
MStrauser2 follow-up statements
381
WWUS51 KCAR 142159
SQWCAR
Snow Squall Warning
National Weather Service Caribou ME
558 PM EDT Sun Mar 14 2021
MEC029-142215-
/O.CON.KCAR.SQ.W.0003.000000T0000Z-210314T2215Z/
Washington ME-
558 PM EDT Sun Mar 14 2021
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHERN WASHINGTON COUNTY...
At 558 PM EDT, a dangerous snow squall was located along a line
extending from Cutler to near Cherryfield, moving southeast at 20
mph.
HAZARD...Near whiteout conditions. Zero visibility in snow and
blowing snow. Wind gusts greater than 30 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous travel.
This includes US Highway 1 between MIllbridge and East Machias.
Locations impacted include...
Machias, Cherryfield, Jonesport, Harrington, Jonesboro, Columbia
Falls, Cutler, Columbia, Deblois, Centerville, Millbridge, East
Machias, Machiasport, Marshfield, Beals, Whiting, Roque Bluffs,
Whitneyville, Beddington and Trescott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rapid visibility reduction and potentially icy roads are likely to
lead to accidents. Consider delaying travel until the squall passes
your location.
&&
LAT...LON 4470 6706 4461 6717 4461 6720 4457 6723
4456 6730 4453 6736 4452 6746 4451 6748
4452 6789 4473 6805 4478 6806 4471 6761
4477 6717
TIME...MOT...LOC 2158Z 327DEG 19KT 4464 6718 4468 6789
$$
MStrauser688
WWUS51 KCAR 142214
SQWCAR
Snow Squall Warning
National Weather Service Caribou ME
607 PM EDT Sun Mar 14 2021
MEC029-142217-
/O.EXP.KCAR.SQ.W.0003.000000T0000Z-210314T2215Z/
Washington ME-
607 PM EDT Sun Mar 14 2021
...THE SNOW SQUALL WARNING FOR SOUTHERN WASHINGTON COUNTY WILL EXPIRE
AT 615 PM EDT...
The snow squall which prompted the warning has weakened. Therefore,
the snow squall warning will be allowed to expire. Patchy blowing
snow, snow-covered roads, and scattered snow showers are still
possible this evening.
LAT...LON 4470 6706 4461 6717 4461 6720 4457 6723
4456 6730 4453 6736 4452 6746 4451 6748
4452 6789 4473 6805 4478 6806 4471 6761
4477 6717
TIME...MOT...LOC 2207Z 321DEG 17KT 4462 6715 4466 6786
$$
MStrauserWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this snow squall warning went out at Mar 14, 5:16 PM EDT, 10 minutes earlier.
Area forecast discussion, Mar 14, 5:16 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
516 PM EDT Sun Mar 14 2021
.SYNOPSIS...
High pressure will build toward the region later tonight
through Monday. High pressure builds over the area from Monday
night into Tuesday, then slowly slides offshore through
Wednesday night. A cold front crosses the area Thursday,
followed by high pressure building in through Friday. Meanwhile
a series of lows will pass well to the south Wednesday through
Friday.
&&
.NEAR TERM /THROUGH MONDAY/...
Low pressure will intensify southeast of Nova Scotia tonight,
with high pressure ridged across the Great Lakes. Aloft, an
upper level trof will cross the region. Across northern portions
of the forecast area, expect mostly cloudy skies along with
scattered snow showers tonight. Across Downeast areas, expect
mostly cloudy skies along with scattered snow showers early
tonight then partly cloudy skies overnight. Snow accumulations
of up to around an inch are possible across the region tonight,
particularly with any heavier snow showers. The pressure
gradient between the intensifying ocean low and Great Lakes high
pressure will support gusty northwest winds tonight. Wind Chill
Advisories are in effect across portions of northern and
northwest Maine later tonight into Monday morning for wind
chills of 25 to 30 below zero. Patchy blowing snow is also
possible across northern areas tonight. The upper trof exits to
the east early Monday, with surface high pressure building
toward the region late. Expect mostly cloudy skies along with
still isolated snow showers possible across the north and
mountains early Monday, then partly cloudy during the afternoon.
Generally expect partly cloudy/mostly clear skies Downeast
Monday. Gusty northwest winds will persist Monday with gusts up
to 30 to 35 mph expected. Low temperatures tonight will range
from around zero to 5 below north, to the single digits above
zero Downeast. High temperatures Monday will range from around
10 north, to the upper teens interior Downeast with around 20
along the Downeast coast.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
The region remains under NW flow Monday night and Tuesday, and
with no short wave of note progged to be embedded in that flow,
coupled with dry low levels, it should be dry with mainly clear
to clear sky conditions.
Given diminishing winds, limited, if any cloud cover, and
existing snow cover, went towards lower end of guidance for lows
Monday night. Lows should be around 20 degrees below normal -
with lows mainly in the negative single digits across the north
and in the lower to mid positive single digits elsewhere (a tad
warmer near the immediate coast). Some record lows could be
approached, see the climate section for details. Highs on
Tuesday should be around 10 degrees below normal, mainly from
the mid 20s north to the lower to mid 30s near the coast.
Northern stream ridging transits the area Tuesday night,
keeping things dry and still relatively cloud free. But with a
light southerly flow developing, it should not be as cold as
Monday night. Lows should be only 5-10 degrees below normal.
The flow should flatten to near zonal as a northern stream
shortwaves digs to the SW over the Northern Mid Atlantic States.
There could be some more in the way of mid to high clouds, but
it should remain dry. Highs on Wednesday should be near to
slightly above normal.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A northern stream shortwave trough approaches Wednesday nigh
then crosses the area on Thursday. This could bring some
isolated to scattered snow showers mainly across Northern
Aroostook late Wednesday night and Thursday.
Another northern stream shortwave approaches Thursday night then
crosses the area Friday. The low levels should be drier than the
shortwave the day before, so am currently not forecasting any
measurable precipitation, though a few flurries cannot be
completely ruled out. In addition, while it appears a coastal
low will pass well to the south on Friday, do have slight chance
of snow showers right along the immediate Downeast coast in
case it trends back north in future runs.
The region then remains under NW flow Friday night-Sunday, so it
should remain dry, as no shortwaves of note are forecasted to
move over the area.
Temperatures should be above normal Wednesday night and
Thursday, then below normal Thursday night-Friday night.
Temperatures should return to near to above normal levels for
the upcoming weekend.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: Variable conditions across the region this evening
ranging from VFR, to IFR/LIFR with heavier snow showers.
VFR/MVFR, occasional IFR, across northern areas later tonight
with snow showers along with patchy blowing snow. VFR Downeast
later tonight. Occasional MVFR conditions across northern areas
Monday morning. Otherwise, VFR conditions across the region
Monday. Northwest wind gusts 25 to 30 knots tonight, then 30 to
35 knots Monday.
SHORT TERM:
Monday night-Wednesday...VFR.
Wednesday night-Thursday...MVFR or Lower possible from KPQI
north in any snow showers, otherwise VFR. NW-N winds G15-25KT
possible Thursday.
Thursday night-Friday...VFR, except a very low chance of MVFR at
KBHB Friday. N winds G20-30KT possible.
&&
.MARINE...
NEAR TERM: No change to marine headlines. A Gale Warning remains
in effect tonight through Monday. A Freezing Spray Advisory for
moderate freezing spray remains in effect starting at 1 AM
Monday then persisting through Monday. Variable visibility in
scattered snow showers early tonight.
SHORT TERM: A gale warning remains in effect through Monday
evening. SCA conditions are then likely on all waters into
Tuesday.
Moderate freezing spray is expected from Monday night into
Tuesday morning, with a Freezing Spray Advisory in effect.
Sub-SCA conditions are then forecast on all waters from Tuesday
afternoon into Thursday. SCA conditions then probably return to
the coastal ocean waters by late Thursday and last into Friday,
with the intra-coastal waters remaining under SCA criteria.
&&
CLIMATE...
Record Low Tuesday March 16
Location......Record/Year....Forecast Low
Caribou...........-6/1963.........-5
Bangor.............1/1993..........2
Houlton..........-12/1963.........-7
Millinocket......-11/1993.........-1
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Wind Chill Advisory from 3 AM to 10 AM EDT Monday for
MEZ001>004-010.
MARINE...Freezing Spray Advisory from 1 AM Monday to 8 AM EDT Tuesday
for ANZ050>052.
Gale Warning until midnight EDT Monday night for ANZ050>052.
&&
Near Term...Norcross
Short Term...Maloit
Long Term...Maloit
Aviation...Norcross/Maloit
Marine...Norcross/MaloitHazardous weather outlook, Mar 14, 3:59 AM EDT, 13 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 359 AM EDT Sun Mar 14 2021 MEZ005-006-011-015>017-029>032-150800- Northern Penobscot-Southeast Aroostook-Central Penobscot- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- Northern Washington- 359 AM EDT Sun Mar 14 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. Locally heavy snow showers, with gusty winds and reduced visibility, will be possible this afternoon. In addition, any snow falling on damp or wet roads may quickly cause patches of ice as temperatures fall through the evening. Blustery conditions persisting tonight could cause patchy blowing snow in exposed areas, especially across the north. Wind chills between 10 to 18 below zero are expected late tonight across the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001>004-010-150800- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Central Piscataquis- 359 AM EDT Sun Mar 14 2021 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM EDT MONDAY... This Hazardous Weather Outlook is for Central Highlands Maine, Far Northern Maine and North Woods Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. Locally heavy snow showers, with gusty winds and reduced visibility, will be possible Sunday afternoon. In addition, any snow falling on damp or wet roads may quickly cause patches of ice as temperatures fall through the evening. Blustery conditions persisting Sunday night could cause patchy blowing snow in exposed areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-150800- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 359 AM EDT Sun Mar 14 2021 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT MONDAY NIGHT... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM MONDAY TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Freezing Spray Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Freezing Spray Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Mar 14, 1:47 PM EDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Caribou ME
147 PM EDT Sun Mar 14 2021
MEZ004>006-011-032-141845-
Southeast Aroostook-Northern Piscataquis-Central Penobscot-Northern
Penobscot-Northern Washington-
147 PM EDT Sun Mar 14 2021
...An area of heavy snow showers will affect northwestern
Washington...east central Piscataquis...southeastern Aroostook and
northeastern Penobscot Counties...
At 146 PM EDT...An area of heavy snow showers was along a line
extending from 6 miles south of Amity to Katahdin Woods and Waters
National Monument...and moving south AT 15 MPH.
Locations impacted include...
Millinocket, Patten, Danforth, Mount Katahdin, East Millinocket,
Medway, Sherman, Island Falls, Amity, Topsfield, Mount Chase,
Haynesville, South Branch Pond, Sherman Station, Wytopitlock,
Katahdin Woods and Waters National Monument, Reed Plantation, Baxter
State Park, Codyville Plantation and Mattawamkeag.
This includes the following highways...
Interstate 95 between mile markers 246 and 276.
US Highway 1 between Brookton and Orient.
State Highway 11 between Millinocket and East Millinocket, and
between Grindstone and Patten.
* Visibilities will drop quickly to less than a quarter mile in
this area of heavy snow showers.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4546 6773 4572 6905 4613 6890 4591 6776
4588 6781 4582 6776 4580 6781 4576 6781
4573 6778 4573 6781 4570 6780 4569 6782
4568 6780 4567 6775 4569 6773 4568 6772
4567 6774 4566 6772
TIME...MOT...LOC 1746Z 010DEG 11KT 4582 6785 4600 6877
MStrauserLocal storm report, Mar 14, 2:15 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
215 PM EDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW SAINT FRANCIS 47.17N 68.89W
03/14/2021 M2.1 INCH AROOSTOOK ME PUBLIC
&&Special weather statement, Mar 14, 2:47 PM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Caribou ME
247 PM EDT Sun Mar 14 2021
MEZ004>006-010-011-015>017-029>032-141945-
Southeast Aroostook-Northern Piscataquis-Interior Hancock-Coastal
Hancock-Coastal Washington-Southern Penobscot-Southern
Piscataquis-Central Washington-Central Penobscot-Northern
Penobscot-Northern Washington-Central Piscataquis-
247 PM EDT Sun Mar 14 2021
...An area of heavy snow showers will affect Washington...
northeastern Hancock...central Piscataquis...southeastern Aroostook
and Penobscot Counties...
At 246 PM EDT...An area of heavy snow showers was along a line
extending from Island Falls to Sherman to 10 miles south of Katahdin
Woods and Waters National Monument...and moving southeast AT 25 MPH.
Locations impacted include...
Lincoln, Old Town, Millinocket, Calais, Machias, Lubec, Eastport,
Howland, Cherryfield, Patten, Danforth, Vanceboro, Brownville
Junction, Mount Katahdin, Ripogenus, Milo, East Millinocket,
Jonesport, Medway and Steuben.
This includes the following highways...
Interstate 95 between mile markers 197 and 279.
US Highway 1 between Gouldsboro and Orient.
State Highway 11 between Milo and Patten.
State Highway 9 between Clifton and Calais.
* Visibilities will drop quickly to less than a quarter mile in
this area of heavy snow showers.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4449 6749 4443 6805 4578 6973 4587 6972
4586 6965 4598 6969 4598 6972 4635 6889
4582 6778 4568 6780 4560 6745 4551 6742
4549 6751 4538 6742 4528 6749 4513 6735
4519 6728 4516 6716 4491 6697 4477 6695
TIME...MOT...LOC 1846Z 329DEG 21KT 4600 6828 4586 6843 4581 6863
MStrauserSpecial weather statement, Mar 14, 3:48 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Caribou ME
348 PM EDT Sun Mar 14 2021
MEZ005-006-011-015>017-030>032-142045-
Southeast Aroostook-Interior Hancock-Coastal Washington-Southern
Penobscot-Southern Piscataquis-Central Washington-Central
Penobscot-Northern Penobscot-Northern Washington-
348 PM EDT Sun Mar 14 2021
...Scattered heavy snow showers will affect Washington...
northeastern Hancock...southeastern Piscataquis...southeastern
Aroostook and southeastern Penobscot Counties...
At 346 PM EDT...An area of heavy snow showers was along a line
extending from 6 miles northwest of Vanceboro to Lakeville to 10
miles south of Millinocket...and moving southeast AT 20 MPH.
Locations impacted include...
Lincoln, Calais, Machias, Lubec, Eastport, Howland, Danforth,
Vanceboro, Brownville Junction, Milo, East Millinocket, Jonesport,
Medway, Perry, Pembroke, Princeton, Jonesboro, Columbia Falls, Cutler
and Columbia.
This includes the following highways...
Interstate 95 between mile markers 207 and 251.
US Highway 1 between Jonesboro and Danforth.
State Highway 11 between Milo and Brownville Junction, and between
East Millinocket and Medway.
State Highway 9 between Junction 193 and Calais.
* Visibilities will drop quickly to less than a quarter mile in
this area of heavy snow showers.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4477 6695 4457 6723 4452 6744 4534 6923
4587 6815 4575 6780 4568 6781 4567 6772
4569 6773 4561 6765 4559 6743 4551 6742
4549 6751 4538 6742 4528 6749 4513 6735
4519 6728 4516 6715 4491 6697
TIME...MOT...LOC 1946Z 331DEG 16KT 4562 6752 4533 6805 4551 6874
MStrauserSpecial weather statement, Mar 14, 4:45 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Caribou ME
445 PM EDT Sun Mar 14 2021
MEZ005-011-015>017-030>032-142145-
Interior Hancock-Coastal Washington-Southern Penobscot-Southern
Piscataquis-Central Washington-Central Penobscot-Northern
Penobscot-Northern Washington-
445 PM EDT Sun Mar 14 2021
...Scattered heavy snow showers will affect Washington...
northeastern Hancock...southeastern Piscataquis and central
Penobscot Counties...
At 444 PM EDT...An area of heavy snow showers was along a line
extending from near Calais to 8 miles south of Grand Lake Stream to
near Lincoln Township...and moving southeast AT 20 MPH.
Locations impacted include...
Lincoln, Calais, Machias, Lubec, Eastport, Howland, Cherryfield,
Brownville Junction, Milo, East Millinocket, Jonesport, Medway,
Harrington, Perry, Pembroke, Princeton, Jonesboro, Columbia Falls,
Cutler and Columbia.
This includes the following highways...
Interstate 95 between mile markers 203 and 247.
US Highway 1 between Cherryfield and Topsfield.
State Highway 11 between Milo and Brownville Junction, and between
East Millinocket and Medway.
State Highway 9 between Aurora and Calais.
* Visibilities will drop quickly to less than a quarter mile in
this area of heavy snow showers.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4464 6712 4453 6738 4452 6747 4449 6747
4443 6762 4535 6923 4567 6857 4564 6843
4557 6842 4560 6826 4543 6748 4538 6742
4528 6749 4516 6740 4513 6734 4519 6728
4516 6723 4516 6716 4491 6697 4477 6695
TIME...MOT...LOC 2044Z 310DEG 17KT 4525 6737 4506 6773 4528 6848
MStrauserThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:41 AM EDT | Wind Chill Advisory | CAR | Aroostook, Piscataquis, Somerset | 32 hr |
| Mar 14, 3:43 AM EDT | Heavy Freezing Spray Advisory | CAR | 55 hr | |
| Mar 14, 1:47 PM EDT | Special Weather Statement | CAR | Penobscot | 58 min |
| Mar 14, 2:47 PM EDT | Special Weather Statement | CAR | Penobscot, Piscataquis, Washington | 58 min |
| Mar 14, 3:48 PM EDT | Special Weather Statement | CAR | Penobscot, Washington | 57 min |
| Mar 14, 4:45 PM EDT | Special Weather Statement | CAR | Penobscot, Washington | 60 min |
| Mar 14, 5:46 PM EDT | Special Weather Statement | CAR | Hancock | 59 min |
Nearby
Snow Squall Warnings in Maine, 2021Every snow squall warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.